# SDR CA010308003

- Difficulty date: February 28, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 47,657 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: B-Nut
- Condition: Loose
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE LEFT ENGINE STARTED TO LOOSE OIL RAPIDLY. ENGINE THROTTLED BACK TO IDLE AND CREW DIVERTED. ENGINE WAS NOT SHUTDOWN. ENGINE RUN CARRIED OUT. ENGINE OIL LINE SUPPLY B NUT FOR 3/4 BEARING FOUND LOOSE, NOT LOCKWIRED PROPERLY AND LEAKING. B NUT TIGHTENED AND LOCKWIRED. ENGINE RERUN AND NO LEAKS, CHECKED SERVICEABLE.
